# SDR CALA2025090408475

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 80,864 hours, 29,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL SLIDE DEPLOYMENT. DOOR WAS OPENED FROM THE INSIDE.  REMOVED ORIGINAL SLIDE ON DOOR L1 NO DAMAGE FOUND TO THE SLIDE OR COVER, REPACKED ORIGINAL SLIDE AND REINSTALLED IT ON DOOR L1 REF AMM 25-66-01.
